Alert archive / Iowa / Flash Flood Warnings in 2013
Flash Flood Warning 14, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jun 21, 2013, 8:31 AM CDT for Grant County, Wisconsin; Clayton County, Fayette County, Iowa. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2013, 8:31 AM CDT (13:31 UTC)
- Expired
- Jun 21, 2013, 11:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clayton County, IA, Fayette County, IA, Grant County, WI
The radar
The La Crosse radar (KARX), 105 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:46 AM CDT | HEAVY RAIN 1.3 | Fayette, IA | FELL WITHIN LAST HOUR |
| Jun 21, 8:47 AM CDT | FLASH FLOOD | 1 Wnw Oelwein, IA | 1.92 INCHES OF RAIN. SEVERAL ROUTES CLOSED DUE TO FLASH FLOODING. IN ADDITION...THERE WAS SOME FIELD FLOODING. |
| Jun 21, 9:06 AM CDT | HEAVY RAIN 1.3 | Fayette, IA | STORM TOTAL HEAVY RAIN DURATION 2 HOURS |
| Jun 21, 9:07 AM CDT | HEAVY RAIN 2.7 | Oelwein, IA | STORM TOTAL HEAVY RAIN DURATION 2 HOURS |
| Jun 21, 10:37 AM CDT | HEAVY RAIN 3.5 | Osborne, IA | STORM TOTAL FROM 8-10 AM. |
| Jun 21, 11:24 AM CDT | HEAVY RAIN 3.17 | 2 S Osborne, IA | STORM TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1347 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
975
WGUS53 KARX 211331
FFWARX
IAC043-065-WIC043-211630-
/O.NEW.KARX.FF.W.0014.130621T1331Z-130621T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
831 AM CDT FRI JUN 21 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAYTON COUNTY IN NORTHEAST IOWA...
FAYETTE COUNTY IN NORTHEAST IOWA...
GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 1130 AM CDT
* AT 829 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL REPORTS OF 2 INCHES AN HOUR HAVE BEEN
RECEIVED IN THIS AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. THE COMMUNITIES OF OELWEIN...WAUCOMA...FAYETTE...
STRAWBERRY POINT...ELKADER AND LANCASTER ARE IN THE HEAVIEST
RAIN AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 4264 9071 4267 9089 4264 9090 4264 9208
4308 9208 4308 9118 4300 9116 4299 9106
4307 9093 4307 9087 4312 9075 4317 9069
4321 9054 4320 9043 4251 9042 4251 9063
$$
SHEAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 6:02 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 21, 6:02 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 602 AM CDT FRI JUN 21 2013 .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) ISSUED AT 214 AM CDT FRI JUN 21 2013 AS SOUTHWEST UPPER FLOW CONTINUES TO ADVECT WARM AIR AND MOISTURE INTO UPPER MIDWEST...FORECAST CHALLENGE REMAINS TIMING MESOSCALE CONVECTIVE COMPLEXES. SEEMS LIKE A DIFFICULT TASK AT TIMES ONLY A FEW HOURS OUT. UPPER LOW CONTINUES TO SPIN OVER NORTHWEST U.S. WITH LARGE WESTERN CONUS TROUGH. STEADY LOW LEVEL JET EARLY THIS MORNING AROUND 45 KTS IS FUELING LARGE CONVECTIVE SYSTEM OVER CENTRAL MINNESOTA. CELLS STARTED OVERNIGHT A BIT MORE DISCRETELY BUT AS COLD POOL HAS BEEN DEVELOPING...MORE OF A LINEAR STRUCTURE UNFOLDING WHICH MAY CONTINUE BUILDING SOUTHEAST ALONG WELL DEFINED WARM FRONT OR BOUNDARY INTO AREA BEFORE DAYBREAK. LOWER MIXED LAYER CAPE VALUES AND LOWER SHEAR WOULD SUGGEST SYSTEM COULD WEAKEN AS IT APPROACHES WISCONSIN BUT WILL HAVE TO MONITOR THIS...WHICH COULD INCLUDE A FEW WARNINGS. HAVE ALSO BEEN TRACKING BAND OF CONVECTION ACROSS WESTERN WISCONSIN THAT SEEM TO DEVELOP ALONG MID LEVEL NOSE OF WARMER AIR BUT SEEMS UNLIKELY THESE WOULD UPSCALE INTO ANYTHING OF SIGNIFICANCE. MESOSCALE MODELS AND SHORT TERM MODELS CONTINUE TO CHANGE NEARLY AS QUICKLY AS RADAR IMAGERY WHICH HURTS ANY CONFIDENCE IN THIS FORECAST. WITH BASIC UPPER AIR PATTERN CHANGING LITTLE...HAVE BEEN TRYING TO TIME THINGS BASED ON BEST SIGNALS OF MOISTURE TRANSPORT. THIS TENDS TO INCREASE ACROSS OUR AREA NEXT 48 HOURS SO EXPECT GRADUAL TREND IN CONVECTIVE SYSTEM DEVELOPMENT ZONE FROM DAKOTAS AND WESTERN MINNESOTA CLOSER TO UPPER MISSISSIPPI RIVER AREA GOING INTO WEEKEND. THIS SHOULD BOOST RAIN THREAT AS WELL...BUT EXACTLY WHEN IS DIFFICULT. PLENTY OF CAPE TO WORK WITH ALTHOUGH DEEPER SHEAR DOES REMAIN FURTHER NORTHWEST...CLOSER TO DYNAMICS. COULD SEE A BREAK IN ACTION LATER TODAY BEFORE ADDITIONAL DEVELOPMENT TAKES PLACE AROUND RIDGE HEADING INTO FRIDAY NIGHT. SAME PATTERN COULD KEEP GOING INTO SUNDAY NIGHT. REPEAT ROUNDS OF CONVECTION COULD ALSO LEAD TO PROBLEMATIC FLOOD THREAT BUT GIVEN UNCERTAINTY OF TRACKS OF THESE SYSTEMS...WILL HAVE TO MONITOR SHORT TERM CONDITIONS FOR ANY SPECIFIC FOCUS AREAS. TEMPERATURES SHOULD REMAIN FAIRLY PERSISTENT FROM DAY TO DAY WITH SUBTLE CHANGES DEPENDING ON HOW MUCH CLOUD DEBRIS IMPACTS HIGHS. DID DROP HIGHS TODAY NORTH AND EAST OF LA CROSSE WHERE CONFIDENCE IN CLOUD SHIELD INTO AFTERNOON IS HIGHEST. WARMEST LOW LEVEL TEMPERATURES COME IN OVER WEEKEND SO DID BOOST HIGHS A FEW DEGRESS. IN ADDITION...DEW POINTS DID NOT RESPOND AS QUICKLY AS EXPECTED ON THURSDAY...PERHAPS DUE TO RECENT DRY WEATHER...SOURCE REGION OF AIRMASS...AND IMMATURE CROPS. SCALE BACK CLIMB OF DEW POINTS ANOTHER 24 HOURS BUT OVER TIME AS MORE SOUTHWEST FLOW DEVELOPS...EXPECT THE LOWER 70 DEGREE DEW POINTS TO ADVECT INTO AREA WITH MUGGY CONDITIONS BEFORE WEEKEND ENDS. THIS COULD BOOST HEAT INDEX VALUES INTO 95 TO 100 DEGREES AT PEAK HEATING DURING MID TO LATE AFTERNOONS. .LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY) ISSUED AT 214 AM CDT FRI JUN 21 2013 LATER FORECAST PERIODS WILL INVOLVE PATTERN SHIFT AS HEIGHTS RISE IN THE WESTERN CONUS. UPPER LOW OVER NORTHWEST...OR ROUNDS OF SHORT WAVE ENERGY...WILL EVENTUALLY SHIFT ALONG NORTHERN TIER OF STATES OR FAR SOUTHERN CANADA AS NORTHWEST FLOW DEVELOPS INTO WESTERN GREAT LAKES. AS RIDGE AHEAD OF TROUGH BREAKS DOWN...COULD SEE BOUNDARY EVENTUALLY SHIFT SOUTH THROUGH AREA WITH EVEN MORE CHANCES OF CONVECTION WELL INTO EARLY NEXT WEEK. EXPECT COOLING TREND IN THIS SCENARIO AS WELL BUT COULD BE MORE GRADUAL THAN A SHARP COLD FRONT. MEDIUM RANGE GUIDANCE SUGGESTS SHORT WAVE TROUGH COULD DROP THROUGH IN DEVELOPING NORTHWEST FLOW LATE WEDNESDAY INTO THURSDAY MORNING COULD SPARK YET MORE RAIN SHOWERS BEFORE DRIER...NORTHWEST REGIME SETS UP AS WESTERN MEAN RIDGE BUILDS TO CLOSE OUT THE MONTH. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 602 AM CDT FRI JUN 21 2013 GIVEN DIFFICULT TASK OF PREDICTING IMPACT OF CONVECTION OUT PAST 6-8 HOURS...BIGGEST FOCUS IS ON SHORT TERM AS LINE OF STORMS MOVES THROUGH AREA. GENERAL VFR CONDITIONS HAVE BEEN THE RULE OUTSIDE OF STORMS BUT LINE MOVING THROUGH HAS BROUGHT AT LEAST IFR AT TIMES WITH LIMITED VISIBILITIES IN HEAVIEST RAIN. IN ADDITION TO 2-3 HOUR TIME WINDOW OF MOST STORM IMPACT...INCLUDING LIMITED VISIBILITY AND GUSTY WINDS...VFR CONDITIONS SHOULD RETURN AFTER THIS COMPLEX MOVES OUT OF THE AREA LATER THIS MORNING. SERIES OF MID/HIGH LEVEL CLOUDS FOR THE MOST BUT COULD SEE REDEVELOPMENT OF CONVECTION LATER IN THE DAY OR TONIGHT. HARD TO INCLUDE ANY DETAIL THIS FAR OUT BUT WILL TRY AND FRAME IN A TIME RANGE WHERE AT LEAST VICINITY STORMS COULD BE AROUND. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...SHEA LONG TERM....SHEA AVIATION.....SHEA
Hazardous weather outlook, Jun 21, 7:47 AM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 747 AM CDT FRI JUN 21 2013 MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-221100- ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE- MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA- 747 AM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA AND WEST CENTRAL INTO NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW LINGERING THUNDERSTORMS COULD BRING SOME ADDITIONAL RAIN AND LIGHTNING RISK THIS MORNING BEFORE MOVING OUT. AFTER THESE STORMS MOVE OUT OF THE AREA LATER THIS MORNING... THERE COULD BE A BREAK IN THE WEATHER...BUT ADDITIONAL DEVELOPMENT IS EXPECTED BACK TO THE WEST EITHER LATE THIS AFTERNOON OR TONIGHT. THIS COULD TURN INTO ANOTHER THUNDERSTORM COMPLEX WITH HEAVY RAIN AND OTHER SEVERE WEATHER RISKS. IN ADDITION...ANOTHER WARM DAY IS ON TAP WITH MUGGY CONDITIONS DEVELOPING. HEAT INDEX VALUES COULD CLIMB INTO THE LOWER TO MID 90S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND GUSTY WINDS AT TIMES WELL INTO NEXT WEEK. DUE TO UNCERTAINTY IN TIMING AND LOCATION...FORECAST DETAIL WILL BE ADDED AS EACH ROUND OF STORMS GETS CLOSER. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... RAINFALL REPORTS WOULD BE APPRECIATED FROM EARLY MORNING STORMS. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH EARLY NEXT WEEK. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. IAZ008>011-018-019-029-030-WIZ054-055-061-221100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD- MITCHELL-RICHLAND-WINNESHIEK- 747 AM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A LINE OF THUNDERSTORMS WILL BRING GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL TO THE AREA THIS MORNING. FLASH FLOODING COULD DEVELOP AS HEAVY RAINFALL RATES CONTINUE THROUGH THE MORNING. AFTER THESE STORMS MOVE OUT OF THE AREA LATER THIS MORNING... THERE COULD BE A BREAK IN THE WEATHER...BUT ADDITIONAL DEVELOPMENT IS EXPECTED BACK TO THE WEST EITHER LATE THIS AFTERNOON OR TONIGHT. THIS COULD TURN INTO ANOTHER THUNDERSTORM COMPLEX WITH HEAVY RAIN AND OTHER SEVERE WEATHER RISKS. IN ADDITION...ANOTHER WARM DAY IS ON TAP WITH MUGGY CONDITIONS DEVELOPING. HEAT INDEX VALUES COULD CLIMB INTO THE LOWER TO MID 90S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND GUSTY WINDS AT TIMES WELL INTO NEXT WEEK. DUE TO UNCERTAINTY IN TIMING AND LOCATION...FORECAST DETAIL WILL BE ADDED AS EACH ROUND OF STORMS GETS CLOSER. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... SOME LOCALIZED ACTIVATIONS MAY BE NEEDED THIS MORNING AS STORMS MOVE THROUGH THE AREA. REPORTS OF WIND GUSTS AND RAINFALL AMOUNTS WOULD BE USEFUL. ADDITIONAL SPOTTER ACTIVATIONS MIGHT BE NEEDED TONIGHT AND THROUGH THE WEEKEND. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. SHEA
In the hours before
Local storm report, Jun 21, 7:55 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
755 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HAIL WAUCOMA 43.06N 92.03W
06/21/2013 E0.50 INCH FAYETTE IA BROADCAST MEDIA
&&
SHEALocal storm report, Jun 21, 7:58 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
758 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM TSTM WND GST RICHLAND CENTER 43.34N 90.38W
06/21/2013 E35 MPH RICHLAND WI TRAINED SPOTTER
SMALL TREE DOWN OFF HIGHWAY 14 ON WEST SIDE OF CITY.
&&
DANBLocal storm report, Jun 21, 8:02 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
802 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM TSTM WND DMG MONDOVI 44.57N 91.67W
06/21/2013 BUFFALO WI EMERGENCY MNGR
TREES AND POWER LINE DOWN NE SIDE OF MONDOVI. MEASURED 55
MPH GUST BY FIRE CHIEF.
&&
TMSLocal storm report, Jun 21, 8:16 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
816 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM HAIL ST. OLAF 42.93N 91.39W
06/21/2013 E0.50 INCH CLAYTON IA LAW ENFORCEMENT
PEA TO MARBLE SIZE HAIL. WIND GUSTS 30-40 MPH.
&&
TMSLocal storm report, Jun 21, 8:25 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
825 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM FLOOD PATCH GROVE 42.94N 90.97W
06/21/2013 GRANT WI EMERGENCY MNGR
WATER OVER HIGHWAY 35 NEAR FULLER HOLLOW.
&&
TMSLocal storm report, Jun 21, 8:30 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 AM CDT FRI JUN 21 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM TSTM WND GST 2 NE BOSCOBEL 43.16N 90.67W
06/21/2013 M58 MPH GRANT WI ASOS
ASOS STATION BOSCOBEL AIRPORT /OVS/
&&
IRIS SYSTEMThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 5:06 AM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 54 min |
| Jun 21, 6:36 AM CDT | Areal Flood Advisory | ARX | La Crosse | 54 min |
| Jun 21, 7:11 AM CDT | Flash Flood Warning | ARX | Crawford | 4 hr |
| Jun 21, 7:37 AM CDT | Areal Flood Advisory | ARX | La Crosse | 3 hr |
| Jun 21, 7:38 AM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland | 52 min |
| Jun 21, 8:03 AM CDT | Severe Thunderstorm Warning | ARX | Grant | 42 min |
| Jun 21, 8:17 AM CDT | Areal Flood Advisory | ARX | Grant | 2 hr |
| Jun 21, 10:26 AM CDT | River Flood Warning | ARX | Jackson | 3 days |
| Jun 21, 10:26 AM CDT | River Flood Warning | ARX | La Crosse, Trempealeau | 5 days |
| Jun 21, 10:26 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 47 hr |
| Jun 21, 2:23 PM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Clark, Crawford, Grant, Jackson and 7 more | 22 hr |
| Jun 21, 2:48 PM CDT | River Flood Warning | ARX | Crawford | 7 days |
Nearby
Flash Flood Warnings in Iowa, 2013Flash Flood Warnings in Wisconsin, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.